S. Alarcón, J. García-Melián, A. Quaas, Keller-Osserman type conditions for some elliptic problems with gradient terms, J. Differential Equations 252 (2012), 886–914.
H. Amann and M. G. Crandall, On some existence theorems for semi-linear elliptic equations, Indiana Univ. Math. J. 27 (1978), 779–790.
L. Boccardo and T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), 149–169.
L. Boccardo, T. Gallouët, and J. L. Vázquez, Nonlinear elliptic equations in ℝN
without growth restrictions on the data, J. Differential Equations 105 (1993), 334–363.
L. Boccardo, T. Gallouët, and J. L. Vázquez, Solutions of nonlinear parabolic equations without growth restrictions on the data, Electron. J. Differential Equations 2001 no. 60, (2001), 1–20.
H. Brezis, Semilinear equations in ℝN
without condition at infinity, Appl. Math. Optim. 12 (1984), 271–282.
M. J. Esteban, P. Felmer, and A. Quaas, Superlinear elliptic equation for fully nonlinear operators without growth restrictions for the data, Proc. Edinburgh Math. Soc. 53 (2010), 125–141.
P. Felmer and A. Quaas, On the strong maximum principle for quasilinear elliptic equations and systems, Adv. Differential Equations 7 (2002), 25–46.
D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983.
O. A. Ladyženskaja and N. N. Ural’ceva, Linear and Quasilinear Elliptic Equations, Academic Press, New York-London, 1968.
J. M. Lasry and P. L. Lions, Nonlinear elliptic equations with singular boundary conditions and stochastic control with state constraints. I. The model problem, Math. Ann. 283 (1989), 583–630.
F. Leoni, Nonlinear elliptic equations in ℝN
with “absorbing” zero order terms, Adv. Differential Equations 5 (2000), 681–722.
F. Leoni and B. Pellacci, Local estimates and global existence for strongly nonlinear parabolic equations with locally integrable data, J. Evol. Equ. 6 (2006), 113–144.
T. Leonori, Large solutions for a class of nonlinear elliptic equations with gradient terms, Adv. Nonlin. Stud. 7 (2007), 237–269.
P. L. Lions, Résolution des probl`emes elliptiques quasilinéaires, Arch. Rational Mech. Anal. 74 (1980), 336–353.
P. L. Lions, Quelques remarques sur les problèmes elliptiques quasilinéaires du second ordre, J. Analyse Math. 45 (1985), 234–254.
A. Porretta, Some uniqueness results for elliptic equations without condition at infinity, Commun. Contemporary Mathematics 5 (2003), 705–717.
J. Schoenenberger-Deuel and P. Hess, A criterion for the existence of solutions of non-linear elliptic boundary value problems, Proc. Roy. Soc. Edinburgh Sect. A 74 (1974/75), 49–54 (1976).